# SDR UPS96821170

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 377590512
- Condition: Corrosion
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, MODERATE CORROSION DAMAGE ON RT WING STA 219 FLAP TRACKS.  REPLACED TRACKS PER MM 27-51-03.
